Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 16309
Peitz, Sebastian, et al. “Data-Driven Model Predictive Control Using Interpolated Koopman Generators.” SIAM Journal on Applied Dynamical Systems, vol. 19, no. 3, 2020, pp. 2162–93, doi:10.1137/20M1325678.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 29399
Limebeer, D. J. N., et al. “Variational Integrators for Dissipative Systems.” IEEE Transactions on Automatic Control, vol. 65(4), 2020, pp. 1381–96.
LibreCat
2020 | Journal Article | LibreCat-ID: 16297
Hernández Castellanos, Carlos Ignacio, et al. “Explicit Multi-Objective Model Predictive Control for Nonlinear Systems Under Uncertainty.” International Journal of Robust and Nonlinear Control, vol. 30(17), 2020, pp. 7593–618, doi:10.1002/rnc.5197.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 29398
Hernández Castellanos, C. I. O., et al. “Numerical Computation of Lightly Multi-Objective Robust Optimal Solutions by Means of Generalized Cell Mapping.” Mathematics, vol. 8(11):1959, 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29422
Lishkova, Y., et al. “A Multirate Variational Approach to Simulation and Optimal Control for Flexible Spacecraft.” Accepted for Publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe, 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29423
Faulwasser, T., et al. “A Dissipativity Characterization of Velocity Turnpikes in Optimal Control Problems for Mechanical Systems.” 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
Cresson, J., et al. “Modelling of the Convection-Diffusion Equation through Fractional Restricted Calculus of Variations.” 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
2020 | Journal Article | LibreCat-ID: 29545
Jean, Frédéric, et al. “On Weyl’s Type Theorems and Genericity of Projective Rigidity in Sub-Riemannian Geometry.” Geometriae Dedicata, vol. 213, no. 1, Springer Science and Business Media LLC, 2020, pp. 295–314, doi:10.1007/s10711-020-00581-z.
LibreCat
| DOI
2020 | Conference Abstract | LibreCat-ID: 29546 |

Maslovskaya, Sofya, et al. The Turnpike Property in Maximization of Microbial Metabolite Production. 2020.
LibreCat
| Download (ext.)
2020 | Book Chapter | LibreCat-ID: 29413
Flaßkamp, K., et al. “Symmetry in Optimal Control: A Multiobjective Model Predictive Control Approach.” Advances in Dynamics, Optimization and Computation, edited by Oliver Junge et al., Springer International Publishing, 2020, pp. 209–37.
LibreCat
2020 | Book Chapter | LibreCat-ID: 17994
Gerlach, Raphael, and Adrian Ziessler. “The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems.” Advances in Dynamics, Optimization and Computation, edited by Oliver Junge et al., vol. 304, Springer International Publishing, 2020, pp. 66–85, doi:10.1007/978-3-030-51264-4_3.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 16712
Dellnitz, Michael, et al. “On the Equivariance Properties of Self-Adjoint Matrices.” Dynamical Systems, vol. 35, no. 2, 2020, pp. 197–215, doi:10.1080/14689367.2019.1661355.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 45954
Hipp, David, and Balázs Kovács. “Finite Element Error Analysis of Wave Equations with Dynamic Boundary Conditions: L2 Estimates.” IMA Journal of Numerical Analysis, vol. 41, no. 1, Oxford University Press (OUP), 2020, pp. 638–728, doi:10.1093/imanum/drz073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45953
Hipp, David, and Balázs Kovács. “Finite Element Error Analysis of Wave Equations with Dynamic Boundary Conditions: L2 Estimates.” IMA Journal of Numerical Analysis, vol. 41, no. 1, Oxford University Press (OUP), 2020, pp. 638–728, doi:10.1093/imanum/drz073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45955
Akrivis, Georgios, et al. “Higher-Order Linearly Implicit Full Discretization of the Landau–Lifshitz–Gilbert Equation.” Mathematics of Computation, vol. 90, no. 329, American Mathematical Society (AMS), 2020, pp. 995–1038, doi:10.1090/mcom/3597.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45952
Kovács, Balázs, et al. “A Convergent Algorithm for Forced Mean Curvature Flow Driven by Diffusion on the Surface.” Interfaces and Free Boundaries, vol. 22, no. 4, European Mathematical Society - EMS - Publishing House GmbH, 2020, pp. 443–64, doi:10.4171/ifb/446.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
Baier, St., and Marc Technau. “On the Distribution of Αp modulo One in Imaginary Quadratic Number Fields with Class Number One.” J. Théor. Nombres Bordx., vol. 32, no. 2, 2020, pp. 719–760, doi:10.5802/jtnb.1141.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
Technau, Marc. “Modular Hyperbolas and Beatty Sequences.” J. Number Theory, vol. 208, 2020, pp. 148–167, doi:10.1016/j.jnt.2019.07.022.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
Shparlinski, I. E., and Marc Technau. “Kloosterman Sums with Twice-Differentiable Functions.” Funct. Approximatio, Comment. Math., vol. 63, no. 1, 2020, pp. 113–124, doi:10.7169/facm/1845.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
Barth, D., et al. “Emptiness Problems for Integer Circuits.” Theoretical Computer Science, vol. 824–825, 2020, pp. 11–35, doi:10.1016/j.tcs.2020.03.023.
LibreCat
| DOI